# SDR UALA2011071303539

- Difficulty date: July 12, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 62,499 hours, 22,967 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 922
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O2 TEST FAILED AFTER SERVICING.  CAPTAINS O2 MASK BOX INOP.  REPLACED WITH FIRST OBSERVERS MASK.  CAPTAINS MASK TESTS OK, FIRST OBSERVERS MASK INOPERATIVE.  CREW OXYGEN BOTTLE SHUTOFF VALVE LEAKS INTERMITTENTLY WHEN BACKED OFF QUARTER TURN FROM FULL OPEN PER MM. REPLACED CREW OXYGEN BOTTLE PER MM. NO LEAKS ON BOTTLE AFTER BACKING OFF SHUTOFF VALVE PER MM. SYSTEM HOLDING OXYGEN PRESSURE. DUE TO CHRONIC CREW O2 PRESSURE LEAKS REPLACED THE CREW OXYGEN PRESSURE REGULATOR PER MM. PCN FOR THE REGULATOR IS 420-0387. REPLACED CREW O2 PRESS REG REF MM DUE TO CHRONIC LEAK PROBLEM.
